The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 49 NO.3 / (1997))
Normal Contact Structures on 3-Manifolds
Hansjorg Geiges,
Pages. 415-422
Abstract We give a classification of the closed 3-manifolds that admit normal
contact forms or normal almost contact structures.
Contents 1. Introduction
2. Compact complex surfaces
3. Spherical geometry
4. $tilde{SL} _2$-geometry
5. The Heisenberg group
6. The remaining geometries
7. Normal almost contact structures
Key words
Mathmatical Subject Classification 53C15, 57M50, 32J15